Alert archive / Indiana / Special Weather Statements in 2021

Special Weather Statement, NWS Northern Indiana

August 11, 2021Cass County, White County, Indiana

NWS Northern Indiana issued this special weather statement at Aug 11, 2021, 3:57 AM EDT for Cass County, White County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 3:57 AM EDT (07:57 UTC)
Expired
Aug 11, 2021, 4:30 AM EDT
In force
33 min
Issued by
NWS Northern Indiana
Hail
0.50 in
Wind
30

Counties Cass County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 106 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2608 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

959 
WWUS83 KIWX 110757
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
357 AM EDT Wed Aug 11 2021
 
INZ020-022-110830-
Cass IN-White IN-
357 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of eastern White and
western Cass Counties through 430 AM EDT...

At 357 AM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 35 mph.

HAZARD...Wind gusts to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
  Royal Center and Logansport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4091 8653 4086 8630 4060 8633 4060 8637
      4069 8637 4069 8652 4074 8653 4074 8675
      4073 8676 4072 8675 4071 8676 4069 8675
      4068 8676 4068 8674 4066 8678 4063 8677
      4063 8683 4084 8689
TIME...MOT...LOC 0757Z 256DEG 31KT 4074 8678 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

$$

PBM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 11, 1:13 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Aug 11, 1:13 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
113 AM EDT Wed Aug 11 2021

.SYNOPSIS...
Issued at 749 PM EDT Tue Aug 10 2021

Hot and humid weather continues through Thursday, with periodic
thunderstorms. Some storms may become severe Wednesday night. A cold
front moves through Friday, followed by cooler and drier conditions
for the weekend.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 328 PM EDT Tue Aug 10 2021

Broad troughing over central Canada is responsible for a series of
shortwaves that will move through the region triggering
thunderstorms over the next few days. Isolated storms are possible
this afternoon and evening, especially to the southwest. Much of the
eastern half of the forecast area is under transitory ridging, which
has strengthened the capping inversion. There is considerable low-
level CAPE given very moist warm air advection coming up from the
Gulf, with dewpoints in the upper 70s to low 80s, but persistent low
and mid-level cloudiness may also provide enough insulation to
prevent widespread diurnal initiation. There is also a lack of shear
and upper level support until the next shortwave moves in from the
west late this evening.

There are differences in timing among the base models and CAMs, but
expect an MCS to move in sometime after 9PM with storms possibly
continuing into Wednesday morning, especially south of US 30. Strong
winds and heavy rain are the biggest threats with an approaching EML
and substantial DCAPE over 1000 J/kg, as well as PWs in excess of 2
inches.

Convection will dissipate and move south of the area by afternoon,
leaving behind another hot and humid day on Wednesday. Heat index
values will rise to around 95-103 degrees and a Heat Advisory
will again be issued.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 328 PM EDT Tue Aug 10 2021

The upper trough will shift east on Wednesday night, bringing a cold
front in from the northwest with another round of convection.
This front will stall over the area on Thursday, meaning storms will
again be possible. Hot and humid conditions will also persist. The
front does not push south until Friday when the upper trough deepens
over the eastern US, and sends much cooler and drier air into the
region. High pressure builds in behind the trough on Monday and
Tuesday, allowing moisture to increase and the potential for diurnal
storms increases mid-week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 113 AM EDT Wed Aug 11 2021

Isolated shower/storm early this morning atop outflow bubble however
convective overturning should prove detrimental. Otherwise primarily
VFR this period as capping takes hold again daytime. Next upstream
disturbance looks to arrive this evening and spawn renewed
convective development upstream across WI which is then expected to
turn sewd. CAMS implied timing suspect at this range and will await
later model guidance before taking a stab at a mention.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory from 1 PM EDT /noon CDT/ to 8 PM EDT /7 PM CDT/
   Wednesday for INZ003>009-012>018-020-022>027-032>034.

MI...Heat Advisory from 1 PM to 8 PM EDT Wednesday for MIZ077>081.

OH...Heat Advisory from 1 PM to 8 PM EDT Wednesday for OHZ001-002-
004-
     005-015-016-024-025.

LM...Small Craft Advisory from 8 AM to 11 PM EDT Wednesday for LMZ043-
     046.

&&

SYNOPSIS...MCD
SHORT TERM...Cobb
LONG TERM...Cobb
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 10, 9:26 PM EDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
926 PM EDT Tue Aug 10 2021

INZ003>009-012>016-MIZ077>081-OHZ001-120130-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-
926 PM EDT Tue Aug 10 2021 /826 PM CDT Tue Aug 10 2021/

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/
WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms are possible each day Wednesday through Friday. There
is a chance the storms may become severe each day with damaging
winds and very heavy rain the greatest threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ043-046-120130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
926 PM EDT Tue Aug 10 2021

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible each day Wednesday through Friday. The
storms may be accompanied by strong winds.

INZ017-018-020-022>027-032>034-OHZ002-004-005-015-016-024-025-120130-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
926 PM EDT Tue Aug 10 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

Isolated to scattered storms are possible overnight. Severe weather
is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms are possible each day Wednesday through Friday. There
is a chance the storms may become severe each day with damaging
winds and very heavy rain the greatest threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 11, 1:18 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
118 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     4 S LEO-CEDARVILLE      41.16N 85.02W
08/11/2021                   ALLEN              IN   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Local storm report, Aug 11, 1:21 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     1 SSW SHOREHAM          42.04N 86.52W
08/10/2021                   BERRIEN            MI   PUBLIC

            NUMEROUS 6 INCH DIAMETER LIMBS DOWN.

&&
Special weather statement, Aug 11, 1:22 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
122 AM EDT Wed Aug 11 2021

OHZ004-005-015-016-024-025-110545-
Henry OH-Allen OH-Putnam OH-Defiance OH-Van Wert OH-Paulding OH-
122 AM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of western Putnam,
Defiance, eastern Paulding, western Henry, eastern Van Wert and
southwestern Allen Counties through 145 AM EDT...

At 121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Defiance to near Van Wert
to 7 miles southeast of Geneva. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Van Wert around 125 AM EDT.
  Defiance around 135 AM EDT.

Other locations in the path of these storms include Delphos, Kalida,
Holgate and Ottoville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4091 8419 4069 8431 4068 8446 4073 8446
      4073 8462 4140 8462 4145 8410
TIME...MOT...LOC 0521Z 270DEG 33KT 4134 8450 4095 8459 4054 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PBM
Local storm report, Aug 11, 1:29 AM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
129 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     HARLAN                  41.20N 84.92W
08/11/2021                   ALLEN              IN   PUBLIC

            NUMEROUS TREES DOWN AROUND HARLAN.

&&
Local storm report, Aug 11, 1:44 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     2 WNW MICHIGAN CITY     41.72N 86.91W
08/10/2021  M64 MPH          LA PORTE           IN   BUOY

            GLERL MICHIGAN CITY BUOY.

0956 PM     TSTM WND DMG     1 SSW SHOREHAM          42.04N 86.52W
08/10/2021                   BERRIEN            MI   PUBLIC

            NUMEROUS 6 INCH DIAMETER LIMBS DOWN.

0957 PM     TSTM WND GST     1 SW SHOREHAM           42.04N 86.53W
08/10/2021  M67 MPH          BERRIEN            MI   MESONET

0958 PM     TSTM WND GST     1 N BENTON HEIGHTS      42.13N 86.42W
08/10/2021  M62 MPH          BERRIEN            MI   ASOS

            ASOS STATION KBEH BENTON HARBOR.

1000 PM     TSTM WND GST     1 ESE LA PORTE          41.60N 86.70W
08/10/2021  M62 MPH          LA PORTE           IN   PUBLIC

            TIME ESTIMATED BY RADAR.

1000 PM     TSTM WND DMG     3 W SODUS               42.03N 86.43W
08/10/2021                   BERRIEN            MI   TRAINED SPOTTER

            SECTION OF A VINYL FENCE BLOWN DOWN. TIME
            ESTIMATED BY RADAR.

1012 PM     TSTM WND DMG     1 WSW GRAND BEACH       41.77N 86.80W
08/10/2021                   BERRIEN            MI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.

1015 PM     TSTM WND DMG     GRAND BEACH             41.77N 86.79W
08/10/2021                   BERRIEN            MI   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED.

1027 PM     TSTM WND GST     SOUTH BEND              41.68N 86.27W
08/10/2021  M59 MPH          ST. JOSEPH         IN   TRAINED SPOTTER

1035 PM     TSTM WND DMG     1 WSW MISHAWAKA         41.66N 86.20W
08/10/2021                   ST. JOSEPH         IN   BROADCAST MEDIA

            TREES DOWN AND ACTIVE POWER LINE. TIME
            ESTIMATED BY RADAR.

1050 PM     TSTM WND DMG     2 S ELKHART             41.66N 85.98W
08/10/2021                   ELKHART            IN   911 CALL CENTER

            TREE LIMB DOWN.

1059 PM     TSTM WND DMG     FISHERS LAKE            41.99N 85.58W
08/10/2021                   ST. JOSEPH         MI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS
            BROKEN;.

1105 PM     TSTM WND DMG     3 E DUNLAP              41.63N 85.86W
08/10/2021                   ELKHART            IN   911 CALL CENTER

            TREE LIMB DOWN AND HANGING ON TELEPHONE
            WIRES. TIME ESTIMATED BY RADAR.

1125 PM     TSTM WND DMG     BASS LAKE               41.21N 86.60W
08/10/2021                   STARKE             IN   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN. TIME
            ESTIMATED.

1255 AM     TSTM WND DMG     4 S LEO-CEDARVILLE      41.16N 85.02W
08/11/2021                   ALLEN              IN   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0115 AM     TSTM WND DMG     HARLAN                  41.20N 84.92W
08/11/2021                   ALLEN              IN   PUBLIC

            NUMEROUS TREES DOWN AROUND HARLAN.

&&
Special weather statement, Aug 11, 3:57 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
357 AM EDT Wed Aug 11 2021

INZ020-022-110830-
Cass IN-White IN-
357 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of eastern White and
western Cass Counties through 430 AM EDT...

At 357 AM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 35 mph.

HAZARD...Wind gusts to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Royal Center and Logansport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4091 8653 4086 8630 4060 8633 4060 8637
      4069 8637 4069 8652 4074 8653 4074 8675
      4073 8676 4072 8675 4071 8676 4069 8675
      4068 8676 4068 8674 4066 8678 4063 8677
      4063 8683 4084 8689
TIME...MOT...LOC 0757Z 256DEG 31KT 4074 8678

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:49 PM EDTSpecial Marine WarningIWX86 min
Aug 10, 9:49 PM EDTSpecial Weather StatementIWXLaPorte41 min
Aug 10, 9:56 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph49 min
Aug 10, 10:18 PM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Marshall, Saint Joseph, Starke57 min
Aug 10, 10:42 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Noble, Saint Joseph48 min
Aug 10, 11:02 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke43 min
Aug 10, 11:31 PM EDTSpecial Weather StatementIWXSteuben29 min
Aug 10, 11:41 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Miami, Pulaski34 min
Aug 11, 12:05 AM EDTSevere Thunderstorm WarningIWXFulton, Huntington, Kosciusko, Miami, Wabash, Whitley40 min
Aug 11, 12:29 AM EDTSpecial Weather StatementIWXHuntington31 min
Aug 11, 12:38 AM EDTSpecial Weather StatementIWXAllen22 min
Aug 11, 12:56 AM EDTSpecial Weather StatementIWXAdams, Allen, Wells49 min
Aug 11, 4:46 AM EDTSpecial Weather StatementIWXCass, Fulton, Miami44 min
Aug 11, 4:59 AM EDTSpecial Weather StatementIWXKosciusko46 min
Aug 11, 5:21 AM EDTSpecial Weather StatementIWXLaPorte39 min
Aug 11, 5:49 AM EDTSpecial Weather StatementIWXNoble41 min
Aug 11, 5:52 AM EDTSpecial Weather StatementIWXLaPorte38 min
Aug 11, 5:54 AM EDTSpecial Weather StatementIWXWhitley51 min
Aug 11, 11:22 AM EDTSpecial Weather StatementIWXStarke38 min
Aug 11, 11:36 AM EDTSpecial Marine WarningIWX54 min
Aug 11, 12:00 PM EDTSpecial Weather StatementIWXKosciusko, LaPorte, Marshall, Saint Joseph, Starke30 min
Aug 11, 12:16 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall29 min
Aug 11, 12:29 PM EDTSpecial Weather StatementIWXElkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more46 min
Aug 11, 12:34 PM EDTSpecial Marine WarningIWX56 min
Aug 11, 12:43 PM EDTAreal Flood AdvisoryIWXKosciusko, LaPorte, Marshall, Pulaski, Saint Joseph, Starke3 hr
Aug 11, 12:47 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph43 min
Aug 11, 12:54 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, Wabash36 min
Aug 11, 1:10 PM EDTSpecial Weather StatementIWXElkhart, LaGrange50 min
Aug 11, 1:17 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Elkhart, Huntington, Kosciusko, Miami and 3 more43 min
Aug 11, 1:29 PM EDTSpecial Marine WarningIWX46 min
Aug 11, 1:39 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben36 min
Aug 11, 1:48 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Jay, Wells27 min
Aug 11, 2:02 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben43 min
Aug 11, 2:05 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells55 min
Aug 11, 2:14 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Jay, Wells46 min
Aug 11, 3:01 PM EDTSevere Thunderstorm WarningIWXJay29 min
Aug 11, 1:22 AM EDTSpecial Weather StatementIWXDefiance, Paulding, Van Wert23 min
Aug 11, 7:28 AM EDTSpecial Weather StatementIWXPutnam32 min
Aug 11, 7:57 AM EDTSpecial Weather StatementIWXPutnam33 min
Aug 11, 8:35 AM EDTSpecial Weather StatementIWXAllen, Van Wert40 min
Aug 11, 9:07 AM EDTAreal Flood WarningIWXAllen, Putnam3 hr
Aug 11, 2:44 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams46 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningIWXAllen, Defiance, Henry, Putnam, Van Wert57 min
Aug 10, 10:03 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass27 min

Nearby

Special Weather Statements in Indiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.